MAUDE Adverse Event Report: KARL STORZ SE & CO.KG HOPKINS TELESCOPE 30°, 4 MM, 30 CM

KARL STORZ SE & CO.KG HOPKINS TELESCOPE 30°, 4 MM, 30 CM
Model Number R27005BA
Medical Device Problem Codes Device Reprocessing Problem (1091); Display or Visual Feedback Problem (1184); Leak/Splash (1354); Poor Quality Image (1408); Improper Chemical Reaction (2952)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device will be forwarded to the manufacturer for further investigation.Should relevant additional information / investigation results become available, a supplemental medwatch report will be submitted unsolicited.This event is filed under internal complaint id_(b)(4).
 
Event or Problem Description
It was reported that lens blurry damage to scope was discovered after cleaning.No patient harm.The scope was tagged (cystoscope picture on screen foggy).No negative impact in state of health reported.

Brand Name
HOPKINS TELESCOPE 30°, 4 MM, 30 CM
Common Device Name
HOPKINS TELESCOPE 30°, 4 MM, 30 CM
Manufacturer (Section D)
KARL STORZ SE & CO.KG
dr.karl-storz-strasse 34
tuttlingen, deu 78523 2
GM  785232
Manufacturer (Section G)
KARL STORZ SE & CO.KG
dr.karl-storz-strasse 34
tuttlingen, deu 78523 2
GM   785232
Manufacturer Contact
anja fair
2151 e. grand avenue
el segundo, CA 90245
4242188247
MDR Report Key23854426
Report Number9610617-2025-02388
Device Sequence Number5029649
Product Code FAJ
UDI-Device Identifier04048551001066
UDI-Public4048551001066
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
PMA/510(K) Number
K943176
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/25/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberR27005BA
Device Catalogue NumberR27005BA
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/11/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/01/2025
Supplement Date Received by Manufacturer06/14/2026
Initial Report FDA Received Date12/19/2025
Supplement Report FDA Received Date06/25/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown